MathSciNet Relay Station
MathSciNet bibliographic data
MR1862140 46B20 (51K99 52A21)
Hinrichs, Aicke Averaging distances in finite-dimensional normed spaces and John's ellipsoid. Proc. Amer. Math. Soc. 130 (2002), no. 2, 579–584 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement